Im 15 and I took Reglan/metrocloprimide for 2 days for constant nausea and stomach pains, I will NEVER take this medication again. This medication gave me such harsh side effects like agitation, nervousness, and anxiety, it was nearly impossible to eat, I lost 5 pounds, I couldn't sleep or sit still I wanted to rip my skin open because I felt so trapped. Suicide was a thought because I was so hopeless. It's been at least a month since I've taken it and I still have severe anxiety, slight sleep issues, slight loss of appetite, and agitation, I just don't feel like myself anymore. I need some hope.
You need to contact your doctor ASAP!!! Suicide is NOT AN OPTION, you are at the tender age of 15 and things will get better, this I promise you!
Now please, I beg of you, call your doc right NOW, and get an appointment before you do something that you cannot take back!!!
Suicide is a permanent solution for a temporary problem! Please don't harm yourself and get to a doc, or go to ER right now, don't wait another second!!!
Please post again, please tell us if you are still feeling suicidal???
Praying for you!
Hello Luna moth. If I understand you, you've not been on this drug, for at least a month. And you only took it for two days. Not knowing the halflife of this drug, (meaning how long it takes your body to break it down, it remain there and then leave your system), I might think at the most perhaps a week and a day. Just a guess. So the drug has left you some time ago. I'd contact the doctor that prescribed you the Reglan and explain whats been happening. Did you inform her/him that you stopped taking it? That you are anxious, agitated might be the result from another medication or drug that you might be taking. As sweet lemon, suggested, if you are feeling suicidal, the best place is the closest emergency room. You are special, as she said, and young, you've much to look forward to. There is hope. you just might not see it, but its there. best to you Luna moth
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
Posted 20 Aug 2010 • 3 answers
Posted 28 Mar 2013 • 2 answers
Posted 10 May 2013 • 1 answer
Posted 9 Dec 2014 • 1 answer
Posted 21 Mar 2017 • 2 answers